JAIST Repository >
School of Information Science >
JAIST Research Reports >
Research Report - School of Information Science : ISSN 0918-7553 >
IS-RR-1994 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/8368

Title: Uniqueness of normal proofs in {→,∧}-fragment of NJ
Authors: Aoto, Takahito
Ono, Hiroakira
Issue Date: 1994-08-11
Publisher: 北陸先端科学技術大学院大学情報科学研究科
Magazine name: Research report (School of Information Science, Japan Advanced Institute of Science and Technology)
Volume: IS-RR-94-0024F
Start page: 1
End page: 20
Abstract: It is known that in {→, ∧}-fragment of the natural deduction system of intuitionistic propositional logic NJ balanced formulas have unique βη-normal proofs. A balanced formula is a formula such that 1. every propositional variable has at most one negative occurrence and 2. every propositional variable has at most one positive occurrence. It will be shown here that the above condition 1 is suf ficient for formulas to have unique βη-normal proofs. This can be obtained by a close examination of Mints' proof, whose details are given in the present report.
URI: http://hdl.handle.net/10119/8368
Material Type: publisher
Appears in Collections:IS-RR-1994

Files in This Item:

File Description SizeFormat
IS-RR-94-0024F.pdf809KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.

 


Contact : Library Information Section, Japan Advanced Institute of Science and Technology